# SDR 97ZZZX109

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1YC
- Make and model: Swrngn SA226AT
- Aircraft serial: T26131
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: NAS15033
- Condition: Corroded
- Location: Wing Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS IN EXCESS OF 5,000 HRS.  REMOVED WING ATTACH BOLTS AT CUSTOMER'S REQUEST AND FOUND SEVERE CORROSION AND PITTING.  REPLACED BOLTS WITH NEW.  RECOMMEND INSPECTING BOLTS ANNUALLY.
